Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Static shock sensation in smaller toes, poor circulation in hands, feet. History of low BP. Causes?

Hi I get a static shock sensation in my smaller toes particularly whilst im at work and often at home too. I suffer with low blood pressure (untreated) and poor circulation in my hand and feet (also untreated) it gets me down when it happens I just want to avoid walking all together. Why does this happen and is it a sign of an underlying condition?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You are having low blood pressure which is left untreated. If you are above 30 you must take treatment for that first. The static shock you are mentioning is to be ascertained thoroughly before coming to any conclusions. That symptoms can be associated with so many problems unless it is not psychological. Definitely you consult a physician for further assessment. Get well soon.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor